# SDR CA071011009

- Difficulty date: October 11, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 180A
- Aircraft time: 4,934 hours
- Engine: Cont O470K
- Propeller: Mcauly 2A34C203
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Shaft
- Part number: 652984
- Condition: Damaged
- Location: Nr 4 Cylinder
- Part time: 400 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POOR DIFF ON INSPECTION, EXH VALVE ROCKER SHAFT FOUND DAMAGED DUE TO LACK OF OIL, CAUSING OVERHEATING AND FAILURE OF ROCKER BUSHING. VALVE DAMAGED DUE TO LACK OF COOLING OIL ALSO.  CAUSE OF OIL LOSS TO ROCKER UNKNOWN, MAY POSSIBLY HAVE BEEN A BLOCKED GALLERY AT SOME POINT. (TC NR 20071011009)
